# SDR DXTA200702595

- Difficulty date: November 4, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N221QS
- Make and model: Amd FALCON2000
- Aircraft serial: 54
- Aircraft time: 1,928 hours, 1,147 cycles
- Engine: Pwc PW308C
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Transmitter
- Part number: 861CAU2
- Part serial: 1207A
- Condition: Inoperative
- Location: Aoa Heat
- Part time: 1,928 hours, 1,147 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT THE INITIATION OF THE TAKEOFF ROLL AND AT APPROXIMATELY 60 KTS THE YELLOW CAS MESSAGE AOA HEAT NR 2 ILLUMINATED. REMOVED AND REPLACED ANGLE OF ATTACK TRANSMITTER WITH REPAIRED UNIT AS REQUIRED. OPS CHECK GOOD. HEAT TEST GOOD AT THIS TIME. WORK IAW MM 27-804, 30-300.
